Our expert says:
If you have been taking more than normal pain medication you may now have an irritated stomach lining (gastritis) which may cause a burning pain or a "hungry" feeling just above your belly button. See if it helps if you take an antiacid like Mucaine? If it persists, maybe you should see a gastroenterologist for an examination to see if you need a gastroscopy or examination of the colon. If you have underlying infection again (like PID) the CRP count and your white blood cell count will be high when they do a blood test.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.